×

Norm residue symbol in local number fields. (English) Zbl 0083.26001


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Safarevic, I. R., „A general reciprocity law“, American Mathematical Society Translations, Series 2, Vol. 4 pp. 73-106. · Zbl 0071.03303
[2] Hasse, H., „Zur Arbeit von I. R. Safarevich über das allgemeine Reziprozitätsgesetz“, Mathematische Nachrichten, 5, 301-327 (1951) · Zbl 0054.02201 · doi:10.1002/mana.19510050312
[3] Mills, W., „Reciprocity in Algebraic number fields“, American Journal of Mathematics, 73, 65-77 (1951) · Zbl 0042.03703 · doi:10.2307/2372161
[4] Mackenzie; Whaples, „Artin Schlier Equations in fields of characteristic zero“, American Journal of Mathematics, 78, 473-486 (1956) · Zbl 0073.26402 · doi:10.2307/2372667
[5] Dieudonne, J., „On the Artin-Hasse exponential series“, Proc. American Mathematical Society, 8, 210-214 (1957) · Zbl 0079.05902 · doi:10.1090/S0002-9939-1957-0087034-9
[6] Hasse, H., „Bericht über nevere Untersuchungen und Probleme aus der Theorie der algebraischen Zahlkörper“ (1930), Leipzig: B. Teubner Verlag, Leipzig
[7] Aetin, E., „Algebraic Numbers and Algebraic Functions“ Vol. I, Princeton University, 1950-51. · Zbl 0054.02101
[8] Kneseb, M., „Zum expliziten Reziprozitätsgesetz von I. R. Šufurevic“, Mathematische Nachrichten, 6, 89-96 (1952) · Zbl 0045.32204 · doi:10.1002/mana.19510060204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.